# SDR AALA20130417016

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 103,612 hours, 16,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THREE FLOORBOARD SCREW HOLES AT STATION 325, LEFT BUTTLINES 17 TO 32 AND 49.  REMOVED CORROSION PER SRM 53-00-51-1A-1 AND ACCOMPLISHED REPAIR PER EA B767-53-029173.
